Minimal sets of dequantizers and quantizers for finite-dimensional quantum systems

P. Ádám, V. A. Andreev, A. Isar, M. A. Man'ko, V. I. Man'ko

Research output: Contribution to journalArticle

4 Citations (Scopus)


The problem of finding and characterizing minimal sets of dequantizers and quantizers applied in the mapping of operators onto functions is considered, for finite-dimensional quantum systems. The general properties of such sets are determined. An explicit description of all the minimum self-dual sets of dequantizers and quantizers for a qubit system is derived.

Original languageEnglish
Pages (from-to)2778-2782
Number of pages5
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Issue number34
Publication statusPublished - Sep 12 2017



  • Dequantizer
  • Discrete Wigner function
  • Quantizer
  • Quasi-probability distributions
  • Star product
  • Symbol

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this